Medical Advice on "Neurology"



Dr. Ashok  Kumar Choudhary
Hi, Welcome to icliniq.com. I read your query and understand your concern. First of all, I like to share a medical dilemma when it comes to a seizure disorder. When we evaluate for seizure or the number of seizures, the MRI and EEG is often ... View thread »

Dr. Anshul  Varshney
Hi, Welcome to icliniq.com. Yes, the research has gained a lot of attention and we do consider the facts. But, what has been done cannot be reversed. However, if we go with clinical experience, usually people who modify back there lifestyle do not ... View thread »

Dr. Sudheer  Ambekar
Hello, Welcome to icliniq.com. Causes of burning feet include peripheral neuropathy and plantar fasciitis. I suggest you use footwear even at home and take over-the-counter pain medications to alleviate pain. You may also use Diclofenac gel for ... View thread »

Dr. Ashok  Kumar Choudhary
Hello, Welcome to icliniq.com. I have read your query and understand your concerns. First of all, I will suggest you consider other possibilities before jumping to conclusions. There are a number of conditions which can present with twitches ... View thread »

Dr. Rajyaguru
Hi, Welcome to icliniq.com. I understand your symptoms with chronological order. Emotional changes are commonly observed after minimal to moderate electric shock. So, the symptoms you had might be because of the mild shock, which you got while ... View thread »

Dr. Hitesh Kumar
Hello, Welcome to icliniq.com. As mentioned in your history you have (attachment removed to protect patient identity), 1. Atrial Fibrillation. 2. TIA (transient ischemic attack). 3. Hyperlipidemia. 4. Migraine. 5. Fibromyalgia. Atrial ... View thread »

Dr. Ashok  Kumar Choudhary
Hi, Welcome to icliniq.com. I read your query and understand your concerns. From the available description it appears that you are suffering with fibromyalgia syndrome. This is a disorder which generally occurs in middle age women (I am ... View thread »

Dr. Philip Shenouda
Hi, Welcome to icliniq.com. Headache has numerous causes. And according to your presentation, I am going to list some of the causes that could be the reason for what you experience. Please, reflect them to your case. 1. Beginning of acute upper ... View thread »

Dr. Aida  Quka
Hello, Welcome to icliniq.com. I read carefully and reviewed the patient MRI report (attachment removed to protect patient identity) and would explain that it shows a progressive brain atrophy (brain cell death) and small ischemic strokes, which ... View thread »

Dr. Lalit  Bansal
Hello, Welcome to icliniq.com. For benign childhood epilepsy (BCE) your child is on 6.25 mg/kg/day of tablet Topiramate (anticonvulsant) which is a medium dose and is fine. Side effect to look from Topamac is dehydration. For dehydration, he needs ... View thread »